Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is there any problem to my vision if I work in computer while having a headache ?

I was having headache yesterday and today while I was working on the computer for 1 and 1/2 hours, my eye pained a little. So I quit the work and went to sleep and I woke up again and did some work on the computer. Can my vision get worse because I worked on the computer with headache?
Asked On : Mon, 23 May 2011
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
no.. your vision cannot deteriorate by working on computers.

you may have symptoms like headache,strain etc but no physical changes in the eyes
Answered: Sat, 28 May 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
If you get headache off an on while working on computer get your number checked,
While working on computer see that proper light is there on key board,you should not get any difficulty seeing computer screen.
If you have glasses do not work without glass.
ok and bye.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor